# SDR DALA2025050903641

- Difficulty date: May 3, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N521DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11082
- Aircraft time: 11,076 hours, 2,669 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 5021 F/A REPORTED SMELL OF FUMES DESCENDING THROUGH 9000 FT. CORRECTIVE ACTION: COMPLETED W/C 0550-2002 STEP 1-4, ENG #2 FOUND EVIDENCE OF OIL ON SPINNER CONE. R/R FAN SHAFT COVER SEAL PER A320 AMM 72-15, LEAK CHECK OK. (7510928)
